Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Some research problems about algebraic differential equations


Author: Lee A. Rubel
Journal: Trans. Amer. Math. Soc. 280 (1983), 43-52
MSC: Primary 34A20; Secondary 03E75, 12H05
MathSciNet review: 712248
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Twenty-four new research problems are posed, and their background and partial solutions are sketched. Many of these problems are in the (somewhat unexpected) area of interaction between algebraic differential equations, topology, and mathematical logic.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34A20, 03E75, 12H05

Retrieve articles in all journals with MSC: 34A20, 03E75, 12H05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1983-0712248-1
PII: S 0002-9947(1983)0712248-1
Article copyright: © Copyright 1983 American Mathematical Society